MathSciNet Relay Station
MathSciNet bibliographic data
MR370758 60H05 (60G45)
Wong, Eugene; Zakai, Moshe Martingales and stochastic integrals for processes with a multi-dimensional parameter. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 29 (1974), 109–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement